A QR-like Reduction for Computing the SVD of a General Matrix Product/Quotient

D. Chu, L. De Lathauwer, B. De Moor
Numer. Math., Volume 95, Number 1, page 101--121 - jul 2003

BibTex references

@Article{CDD03,
  author       = "Chu, D. and De Lathauwer, L. and De Moor, B.",
  title        = "A QR-like Reduction for Computing the SVD of a General Matrix Product/Quotient",
  journal      = "Numer. Math.",
  number       = "1",
  volume       = "95",
  pages        = "101--121",
  month        = "jul",
  year         = "2003",
  key          = "Chu 03",
  url          = "http://publi-etis.ensea.fr/2003/CDD03"
}

Other publications in the database

» L. De Lathauwer
» B. De Moor